# SDR CA040901001

- Difficulty date: August 18, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont TSIO360E
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Tube
- Part number: 9572000
- Condition: Out Of Tolerance
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) TUBE PURCHASED NEW. INSTALLED NEW. TEE SHOOTING AT VARIOUS REPAIR STATIONS DISCOVER CIRCLIP GROOVE TOO SMALL TO ACCOMODATE FULL CLIP SEATING.  (GROOVE UNDERSIZED)NEW TUBE PURCHASED AND REPLACED. NO FAULT TO DATE. INITIAL RECURRING FAULTS INC LUDED, LOSS OF FLUID, PRESSURE AND TOTAL COLLAPSE OF NOSE OLEO DURING DIFFERENT PHASES OF OPERATIONS.  REPAIRS INCLUDED REPLACEMENT OF CIRCLIP, N2 SERVICING, O-RING INSPECTION ETC.
